A solvable problem in the theory of plasma turbulence
Doklady Akademii Nauk, Tome 157 (1964) no. 5, pp. 1088-1091
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_157_5_a20,
author = {A. A. Galeev and V. I. Karpman and R. Z. Sagdeev},
title = {A solvable problem in the theory of plasma turbulence},
journal = {Doklady Akademii Nauk},
pages = {1088--1091},
year = {1964},
volume = {157},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_157_5_a20/}
}
A. A. Galeev; V. I. Karpman; R. Z. Sagdeev. A solvable problem in the theory of plasma turbulence. Doklady Akademii Nauk, Tome 157 (1964) no. 5, pp. 1088-1091. http://geodesic.mathdoc.fr/item/DAN_1964_157_5_a20/